MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC DC EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC DC EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number DC EXTENSION CABLE
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during preparation for an endoscopic vein harvesting procedure, dc extension cable did not work (failed to deliver energy) when connected to hemopro 1.A replacement device was used to complete the procedure.No harm to patient.
 
Additional Manufacturer Narrative
Trackwise id (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.Trackwise id#: (b)(4).Updated sections: b-4, d-10, e-3, g-4, g-7, h-2, h3, h-10.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The device was returned to the factory for evaluation on 06/16/2022.An investigation was conducted on 07/20/2022.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.The cord was observed to be intact, with no visual defects observed.Electrical evaluation was performed.The returned cable was connected to a reference power supply and a reference hemopro.A pre-cautery test was conducted per the instruction for use (ifu) to test the ability of the extension wire to deliver energy.The reference hemopro tool passed the pre-cautery test.It produced visible steam during several activations over a period of 10 minutes and shut off when the toggle was released.Based on the returned condition of the device and the results of the evaluation, the reported failure mode "failure to deliver energy" was not confirmed.The reported device is an oem device, therefore, a lot history review was not applicable.A lot number was not provided and the specific product lot number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.

Brand Name
DC EXTENSION CABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key14760128
Report Number2242352-2022-00554
Device Sequence Number6021699
Product Code GEI
UDI-Device Identifier00607567700888
UDI-Public00607567700888
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC EXTENSION CABLE
Device Catalogue NumberVH-3030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer06/16/2022
07/26/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date07/08/2022
07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown